# SDR SWIA2020080451585

- Difficulty date: June 26, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 38,278 hours, 33,784 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 601R3505025
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SURROUND STRUCTURE, FWD/LWR C-CHANNEL IS CRACKED 1" IN LENGTH.    REMOVED DAMAGED CARGO DOOR SURROUND STRUCTURE FWD/LWR C-CHANNEL, LOCATED AND DRILLED NEW C-CHANNEL, AND INSTALLED IAW CRJ200 SRM
